# SDR DALA2016061104551

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK WAS FOUND ON INBD UPPER HOLE OF THE HORIZONTAL STABILIZER RT REAR CAP.  INBD UPPER HOLE WAS DRILLED TO SECOND OVERSIZE IAW SR09550032, REV B, BHEC INSPECTION WAS PERFORMED NO CRACKS WERE FOUND IAW DC-MD NDT SPM 01-10-01.003, SECOND OVERSIZE IS WITHIN TOLERANCE WITH SR09550032, REV. B, THEREFORE BUSHINGS WERE INSTALLED WITH ROUTINE 5510-01074-14.
